# SDR FDEA201507242372

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 562 hours, 11,072 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE CAVITY XOS 667 UPPER STRINGER FOUND CRACKED.  CARRIED OUT REPAIR IAW SRM 57-57-40-03-2R FIGURE 2 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
